<< Previous Issue Communications of the Korean Mathematical Society (Vol. 36, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 401—639
Diophantine triple with Fibonacci numbers and elliptic curve
Jinseo Park
MSC numbers : Primary 11B39, 11G05, 11D09; Secondary 11D45
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 401—411
A relationship between Cayley-Dickson process and the generalized Study determinant
Pritta Etriana Putri, Laurence Petrus Wijaya
MSC numbers : Primary 16W10, 15A15
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 413—422
Higher order Apostol-type poly-Genocchi polynomials with parameters $a, b$ and $c$
Cristina B. Corcino, Roberto B. Corcino
MSC numbers : Primary 11B68, 11B73, 05A15
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 423—445
Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary order
Tran Thi Quynh Chi, Le Thi Thuy, Nguyen Xuan Tu
MSC numbers : 35B41, 35K65, 35D05
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 447—463
Differences of differential operators between weighted-type spaces
Mohammed Said Al Ghafri, Jasbir Singh Manhas
MSC numbers : Primary 47B38, 47B33
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 465—483
Some classes of integral equations of convolutions-pair generated by the Kontorovich-Lebedev, Laplace and Fourier transforms
Trinh Tuan
MSC numbers : 33C10, 44A35, 45E10, 45J05
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 485—494
Fractional differentiations and integrations of quadruple hypergeometric series
Maged G. Bin-Saad, Kottakkaran S. Nisar, Jihad A. Younis
MSC numbers : 33C20, 33C65,44A45
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 495—513
Uniqueness of meromorphic function with its linear differential polynomial sharing two values
Abhijit Banerjee, Sayantan Maity
MSC numbers : Primary 30D35
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 515—526
Asymptotic behavior of solutions to 3D convective Brinkman-Forchheimer equations with finite delays
Le Thi Thuy
MSC numbers : 35B41, 35Q30, 35D30
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 527—548
Solvability of ODEs describing curves on $\mathbb{S}^2$ or $\mathbb{H}^2$
Hyungjin Huh
MSC numbers : 35B40, 35C05, 35Q41
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 549—555
Fractional calculus operators of the product of generalized modified Bessel function of the second type
Ritu Agarwal, Naveen Kumar, Rakesh Kumar Parmar, Sunil Dutt Purohit
MSC numbers : 26A33, 33C10, 33C20, 33C50, 33C60, 26A09
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 557—573
Berger type deformed Sasaki metric on the cotangent bundle
Abderrahim Zagane
MSC numbers : 53C07, 53C55, 53B35, 53A45
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 575—592
Global theory of vertical recurrent Finsler connection
Amr Soleiman
MSC numbers : Primary 53C60, 53B40, 58B20
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 593—607
On the curvature functions of tube-like surfaces in the Galilean space
Hossam Eldeen S. Abdel-Aziz, Adel H. Sorour
MSC numbers : 53A35, 53B30
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 609—622
Legendrian rack invariants of Legendrian knots
Jose Ceniceros, Mohamed Elhamdadi, Sam Nelson
MSC numbers : 57M27, 57M25
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 623—639

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd